Loading...
Loading...

Go to the content (press return)

Enumeration and limit laws for series-parallel graphs

Author
Bodirsky, M.; Gimenez, O.; Kang, M.; Noy, M.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2007-11
Volume
28
Number
8
First page
2091
Last page
2105
Group of research
ALBCOM - Algorithms, Computational Biology, Complexity and Formal Methods
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Bodirsky, M  (author)
  • Gimenez Llach, Omer  (author)
  • Kang, M  (author)
  • Noy Serrano, Marcos  (author)